RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1997, Volume 111, Number 3, Pages 335–344 (Mi tmf1012)  

This article is cited in 7 scientific papers (total in 7 papers)

Asimptotic behaviour of the solution of the Cauchy problem for the Volterra chain with step-like initial data

V. L. Vereshchagin

Irkutsk Computer Centre, Siberian Branch of RAS

Abstract: The connection between a solution of the Volterra chain tending at infinity to constans and the Riemannian curve of genus one modulated in the sence of Witham is described. The leading term of the asymptotic expansion of the solution is constructed.

DOI: https://doi.org/10.4213/tmf1012

Full text: PDF file (241 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1997, 111:3, 658–666

Bibliographic databases:

Received: 03.12.1996

Citation: V. L. Vereshchagin, “Asimptotic behaviour of the solution of the Cauchy problem for the Volterra chain with step-like initial data”, TMF, 111:3 (1997), 335–344; Theoret. and Math. Phys., 111:3 (1997), 658–666

Citation in format AMSBIB
\Bibitem{Ver97}
\by V.~L.~Vereshchagin
\paper Asimptotic behaviour of the solution of the Cauchy problem for the Volterra chain with step-like initial data
\jour TMF
\yr 1997
\vol 111
\issue 3
\pages 335--344
\mathnet{http://mi.mathnet.ru/tmf1012}
\crossref{https://doi.org/10.4213/tmf1012}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1472212}
\zmath{https://zbmath.org/?q=an:0978.35502}
\transl
\jour Theoret. and Math. Phys.
\yr 1997
\vol 111
\issue 3
\pages 658--666
\crossref{https://doi.org/10.1007/BF02634054}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1997YC44100002}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1012
  • https://doi.org/10.4213/tmf1012
  • http://mi.mathnet.ru/eng/tmf/v111/i3/p335

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. M. Guseinov, A. Kh. Khanmamedov, “The $t\to\infty$ asymptotic regime of the Cauchy problem solution for the Toda chain with threshold-type initial data”, Theoret. and Math. Phys., 119:3 (1999), 739–749  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. Svinin, AK, “Reductions of the Volterra lattice”, Physics Letters A, 337:3 (2005), 197  crossref  zmath  adsnasa  isi  elib  scopus  scopus  scopus
    3. Khanmamedov A.K., “On the integration of an initial-boundary value problem for the Volterra lattice”, Differential Equations, 41:8 (2005), 1192–1195  mathnet  mathnet  crossref  mathscinet  zmath  isi  scopus  scopus  scopus
    4. Khanmamedov, AK, “Initial-boundary value problem for the Volterra lattice on a half-line with zero boundary condition”, Doklady Mathematics, 78:3 (2008), 848  crossref  mathscinet  zmath  isi  scopus  scopus  scopus
    5. A. Kh. Khanmamedov, “The Cauchy problem for a semi-infinite Volterra chain with an asymptotically periodic initial condition”, Siberian Math. J., 51:2 (2010), 346–356  mathnet  crossref  mathscinet  isi  elib  elib
    6. M. G. Makhmudova, A. Kh. Khanmamedov, “Asymptotic periodic solution of the Cauchy problem for the Langmuir lattice”, Comput. Math. Math. Phys., 55:12 (2015), 2008–2013  mathnet  crossref  crossref  mathscinet  isi  elib
    7. R. Ch. Kulaev, A. B. Shabat, “Conservation laws for Volterra chain with initial step-like condition”, Ufa Math. J., 11:1 (2019), 63–69  mathnet  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:279
    Full text:127
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020